Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 407409, 11 pages
http://dx.doi.org/10.1155/2012/407409
Research Article

Asymptotic Stability of the Golden-Section Control Law for Multi-Input and Multi-Output Linear Systems

1Institute of Mathematics and Systems Science, Hebei Normal University of Science and Technology, Qinhuangdao 066004, China
2Beijing Institute of Control Engineering, China Academy of Space Technology, Beijing 100190, China
3School of Optoelectronics, Beijing Institute of Technology, Beijing 100081, China

Received 16 September 2011; Accepted 19 December 2011

Academic Editor: Mark A. Petersen

Copyright © 2012 Duo-Qing Sun and Zhu-Mei Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Duo-Qing Sun and Zhu-Mei Sun, “Asymptotic Stability of the Golden-Section Control Law for Multi-Input and Multi-Output Linear Systems,” Journal of Applied Mathematics, vol. 2012, Article ID 407409, 11 pages, 2012. https://doi.org/10.1155/2012/407409.